# SDR 99ZZZX2060

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 2760 · Drag Control System
- Part: Manifold
- Part number: 65445656
- Condition: Cracked
- Location: Spoiler
- Part time: 16,271 hours
- Component: 654456114
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANIFOLD IS CRACKED IN THE PASSAGES BETWEEN THE FILTER PORT AND THE EXTEND CHECK VALVE AND RETRACT CHECK VALVE TEST PORTS.  POSSIBLE CAUSE:  STRESS CRACKS.
